# SDR 95FDEA01675

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Motor
- Part number: MS939110ZE4C
- Condition: Leaking
- Location: Flap Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF SYSTEM-A OCCURRED 30 MINUTE AFTER TAKEOFF.  RAN CHECK LIST VERIFIED SYSTEM-A LEAK.  SHUT-OFF BOTH SYSTEM-A FLUID SHUT-OFF SWITCHES.  LEAK/FLUID LOSS STOPPED WITH LESS THAN 1 GALLON.  REMOVED 40 DEGREE FLAP STOP, REMOVED AND REPLACED HYDRAULIC FLAP DRIVE MOTOR AND SERVICED A-SYSTEM HYDRAULIC.  REMOVED AND REPLACED A-SYSTEM CASE DRAIN FILTERS ON NR 1 AND NR 2 MOTORS.  REMOVED AND REPLACED A-SYSTEM PRESSURE FILTER ON A-SYSTEM MODULAR UNIT PER MM 29-11-62 PG 301.  NO METAL FOUND, CHECKS GOOD, INTALLED FLAP STOP.
